MAUDE Adverse Event Report: CAREFUSION VERSASAFE SPLIT SEPTUM SETS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION VERSASAFE SPLIT SEPTUM SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10779313
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics were not provided.
 
Event or Problem Description
It was reported that a month prior, the plastic piece on top of burette broke off.Although requested, additional information was not provided.

Brand Name
VERSASAFE SPLIT SEPTUM SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10176733
Report Number9616066-2020-01923
Device Sequence Number19496620
Product Code FPA
UDI-Device Identifier10885403234279
UDI-Public10885403234279
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10779313
Device Catalogue Number10779313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1